# SDR DALA2020071072559

- Difficulty date: July 6, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,817 hours, 38,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GUST LOCK GEAR WAS BROKEN.  R & R THE L2 DOOR GUST LOCK COLLAR IAW AMM 52-11, OP'S NORMAL.
